zbMATH — the first resource for mathematics

Asymptotic behavior of solutions of the functional differential equation \(x'(t)=ax(t)+bx(t^\alpha), a>1\). (English) Zbl 0289.34115

34K25 Asymptotic theory of functional-differential equations
Full Text: DOI
[1] Bellman, R; Cooke, K, Differential-difference equations, (1963), Academic Press New York
[2] DeBruijn, N.G, The asymptotically periodic behavior of the solutions of some linear functional equations, Amer. J. math., 71, 313-330, (1949) · Zbl 0033.27002
[3] Frederickson, P.O, Global solutions to certain nonlinear functional-differential equations, J. math. anal. appl., 33, 355-358, (1971) · Zbl 0191.15302
[4] Frederickson, P.O, ()
[5] Kato, T; McLeod, J.B, The functional-differential equation y′(x) = ay(λx) + by(x), Bull. amer. math. soc., 77, 891-937, (1971) · Zbl 0236.34064
[6] Sugiyama, S, On some problems of functional-differential equations with advanced argument, (), 367-382
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.